A 18-year-old female asked:
On placebo pill week my period was very weird (very very light and mostly spotting) not even enough to cover tampon. first time on bcpills. normal?
1 doctor answer • 1 doctor weighed in
Dr. David Barrereanswered
Obstetrics and Gynecology 11 years experience
Can be normal: Lower dose bc pills can result in very light periods, sometimes even no periods. I tell my patients that the lighter the bleeding, the better. Hopefully, what you're experiencing continues - it's the best case scenario.
Created for people with ongoing healthcare needs but benefits everyone.
5.3k viewsAnswered >2 years ago
Last updated Mar 26, 2013
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.